<< Go back to blog

What Happens if You Take Too Much Ozempic

What Happens if You Take Too Much Ozempic

Overzealousness is real, and all of us at some point in our lives has gotten ahead of ourselves with enthusiasm and excitement at the prospect of what something might do for us. Like the person who’s thrilled at the thought of adding a little colour to their skin, and apply so much spray tan that they end up being orange in the airport lounge before flying to the Caribbean. That’s one example where the consequences of getting carried away aren’t too severe. Taking too much medication can be much more serious, and so what happens if you take too much Ozempic? Is an Ozempic overdose possible.

Did you know you can order Ozempic from Canada pharmacy for up to 60% cheaper than US pharmacies! Check Ozempic Prices now.

That’s actually a legit question because is there is a very specific reason why someone might be inclined to take way too much of this Type 2 diabetes treatment medication. Ozempic works very well to lower blood sugar and improve A1C blood glucose test scores, but part of the reason there is so much buzz around it these days is because it is reported to be better for weight loss for diabetics. Apparently it can promote more weight loss for Type 2 diabetics. It doesn’t take much to imagine someone who’s especially conscious about their weight taking too much in hopes of shedding pounds in a big way.

Slow and steady is the best approach to weight loss for anyone who wants to lose weight – diabetic or otherwise. But it is possible that someone might make a poor decision and take multiple injections of Ozempic hoping that it will help them slim down fast. It won’t, and it may cause big problems. We’ll look at what happens if you take too much Ozempic here with this entry. You may already know that one of the big selling points for Ozempic is that it is a 1x weekly diabetes injection. So we can start here by letting you know that the maximum dosage for Ozempic is 2mg for the entire week.

Opposite Effect

What happens if you take too much Ozempic is that you’ll have nausea and / or vomiting, and you may feel silly for having taken so much of the medication thinking it would help you lose weight. While Ozempic is good for weight loss, that is not what it is prescribed for and the pharma manufacturer behind this drug is adamant that consumers need to understand that. It is keeping blood sugar levels in check first and foremost, and if users get more in the way of weight loss then that is just an added bonus.

The differences between Type 1 and Type 2 diabetes are extensive, but with Type 1 diabetes there is not the same risk of hypoglycemia – low blood sugar – the same way there is for Type 2 diabetes when a person administers too much Semaglutide for themselves. This is the biggest risk associated with what happens if you take too much Ozempic. Instead of your blood sugar being too high the opposite effect can occur and your blood pressure may go dangerously low. You would have to give yourself multiple doses with your Ozempic pen for this to become a possibility but needless to say this is NOT something you should do.

Severe hypoglycemia can cause you to lose consciousness and depending on where and when that happens you may be in a very dangerous scenario, particularly if you’re doing something like driving a motor vehicle or juggling chainsaws. In either one of those you may be badly hurt, and with the second of the two you’re likely got be spectacularly hurt!

Other Concerns

But enough about that. We’re looking at what happens if you take too much Ozempic here. An Ozempic overdose isn’t a term that is actually used, but and that’s because overdose usually means you’re gone past the point of no return. But if we did then Ozempic overdose symptoms would 9 times out of 10 be one or both of the ones we talked about earlier – nausea and vomiting. Fainting or having vision problems because of very low blood sugar levels with hypoglycemia could be one of them too. 

Here is the last thing we will mention around what happens if you take too much Ozempic; it may also result in pancreatitis for some people depending on their physiology. An inflamed pancreas usually shows itself as severe abdomen pain and this will be possible for some people if they take too much Ozempic. You may also end up with kidney or gallbladder problems too long term, and that’s why it is important to never give yourself more than 2mg of Ozempic a week.

<< Go back to blog

IMPORTANT NOTE: The above information is intended to increase awareness of health information and does not suggest treatment or diagnosis. This information is not a substitute for individual medical attention and should not be construed to indicate that use of the drug is safe, appropriate, or effective for you. See your health care professional for medical advice and treatment.